MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP® 4.5 X 30MM MODULAR SCREW

GLOBUS MEDICAL, INC. CREO; CREO AMP® 4.5 X 30MM MODULAR SCREW
Model Number 1067.1330
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The screw was returned for evaluation with a fracture approximately 10mm below the neck of the screw head.All applicable dimensions of the screw were measured and determined to be within specification.Constructs are most prone to failure in the l5-s1 region due to the high loads at this level.It is possible the small diameter screw used at this level, in combination with any number of unknown factors, may have contributed to the reported issue.However, an exact cause cannot be determined.
 
Event or Problem Description
It was reported that a patient presented six weeks post-operatively with back pain.Images taken of the patient's lumbar spine revealed a creo screw had broken near the tulip interface at the right l5 pedicle.

Brand Name
CREO
Common Device Name
CREO AMP® 4.5 X 30MM MODULAR SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18832887
Report Number3004142400-2019-00006
Device Sequence Number7458119
Product Code MNH
UDI-Device Identifier00889095015348
UDI-Public00889095015348
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.1330
Device Lot NumberBAN255CA
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient EthnicityHispanic